# SDR DALA2016021901351

- Difficulty date: February 18, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,837 hours, 23,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FRAME 20 AT FWD GALLEY AREA AND STR 23R, REPLACED WEB LOCATED FRAME 20 AT FWD GALLEY AREA AND STR 23R. IAW SRM 51-72-11 AND DWG D53114392 MEASURE OF CORROSION ARE: L=3.000", D=0.040".
